# SDR DALA2022042202820

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 EXPIRED DUE DATE FULL FACE OXYGEN MASK THIRD OCCUPANT IN COCKPIT. CORRECTIVE ACTION: REPLACED MASK PER A320 AMM 35-12-41. (2205993)
